MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP 9734716 SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC CLAMP 9734716 SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734716
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer, so no analysis was conducted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the short spinous process clamp would not tighten properly, it appears "nit" was threaded.The site used the long clamp for their case instead.There was no patient present when this issue was identified.

Brand Name
CLAMP 9734716 SPINOUS PROCESS SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7975670
Report Number1723170-2018-05209
Device Sequence Number1487797
Product Code OLO
UDI-Device Identifier00643169936294
UDI-Public00643169936294
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734716
Device Catalogue Number9734716
Device Lot Number180118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1